Alert archive / Massachusetts / Wind Chill Advisories in 2019

Wind Chill Advisory 3, NWS Boston/Norton, MA

January 31, 2019Worcester County, Massachusetts

NWS Boston/Norton, MA issued this wind chill advisory at Jan 31, 2019, 9:08 AM EST for Worcester County, Massachusetts. It was in force for 105 min.

The area

The counties it named.

The facts

Issued
Jan 31, 2019, 9:08 AM EST (14:08 UTC)
Expired
Jan 31, 2019, 10:53 AM EST
In force
105 min
Issued by
NWS Boston/Norton, MA

County Worcester County, MA

The radar

The Boston radar (KBOX), 77 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 2.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

949 
WWUS41 KBOX 311408
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
908 AM EST Thu Jan 31 2019


MAZ004-311600-
/O.EXP.KBOX.WC.W.0002.000000T0000Z-190131T1400Z/
/O.NEW.KBOX.WC.Y.0003.190131T1408Z-190131T1600Z/
Northern Worcester MA-
Including the cities of Barre and Fitchburg
908 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WHAT...Very cold wind chills. Wind chills between 10 and 20 
  below zero.

* WHERE...Northern Worcester MA County.

* WHEN...Until 11 AM EST this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

CTZ002>004-MAZ003-005>007-010>019-026-RIZ001>005-311515-
/O.EXP.KBOX.WC.Y.0002.000000T0000Z-190131T1400Z/
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Greenfield, Orange, Framingham, Lowell, 
Lawrence, Gloucester, Amherst, Northampton, Springfield, Milford,
Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, 
Taunton, Brockton, Plymouth, Ayer, Foster, Smithfield, 
Providence, Coventry, West Greenwich, East Greenwich, Warwick, 
West Warwick, and Bristol
908 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY HAS EXPIRED...

While increasing temperatures will improve conditions somewhat
today, bitterly cold wind chills between 5 above and 10 below 
zero are expected during today. 

$$

MAZ002-008-009-311600-
/O.CON.KBOX.WC.W.0002.000000T0000Z-190131T1600Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
908 AM EST Thu Jan 31 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WHAT...Dangerously cold wind chills expected. Wind chills 
  between 25 and 30 below zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties.

* WHEN...Until 11 AM this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$
1 follow-up statement
890 
WWUS41 KBOX 311553
WSWBOX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boston/Norton MA
1053 AM EST Thu Jan 31 2019

MAZ002-008-009-312100-
/O.CAN.KBOX.WC.W.0002.000000T0000Z-190131T1600Z/
/O.NEW.KBOX.WC.Y.0004.190131T1553Z-190131T2100Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Charlemont, Chesterfield, and Blandford
1053 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Western Franklin MA, Western Hampshire MA and Western 
  Hampden MA Counties.

* WHEN...Until 4 PM EST this afternoon.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MAZ004-311700-
/O.CAN.KBOX.WC.Y.0003.000000T0000Z-190131T1600Z/
Northern Worcester MA-
Including the cities of Barre and Fitchburg
1053 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IS CANCELLED...

Wind chills of zero to 10 below zero are expected into this
afternoon.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 7:10 AM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Jan 31, 7:10 AM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
710 AM EST Thu Jan 31 2019

.SYNOPSIS...

Dry, but bitterly cold temperatures continue today into Friday
morning. Temperatures will slowly moderate this weekend with
mainly dry weather persisting. Much milder weather is on tap for
Monday and especially by Tuesday with well above normal
temperatures expected. Unsettled weather may arrive sometime
Wednesday or Thursday, but there is significant uncertainty in
temperatures and precipitation chances.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

705 am update...

Clear skies with bitterly cold temperatures early this morning.
Most locations ranged from 5 below zero to 5 above...but a few
locations were around 10 below zero where winds have temporarily
decoupled. Wind chill values ranged from 10 to 25 below zero
early this morning!

Wind chill headlines will continue through 9 am, but extended
them to 11 AM across the east slopes of the Berkshires since it
will take a bit longer for temps to recover.

Large high pressure will pass across the mid Atlc states today,
keeping a gusty west wind in place. Temps will slowly rise
today, with afternoon highs only recovering to around 10 in the
higher terrain...to the teens elsewhere.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...

Tonight and Friday...

Large high pressure will slowly shift east across the mid Atlc
states tonight into Friday. Will still see westerly winds to
around 20-25 kt, highest along the immediate E coast, this
evening but should diminish around or after midnight. With the
diminishing wind, temps will nosedive once again with the very
dry airmass in place. Overnight lows will range from 5 to 10
below zero across N central and W Mass to the lower-mid teens
across the outer Cape and islands.

The high will remain across the mid Atlc coast on Friday. Temps
will moderate, with highs in the teens to mid 20s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

Highlights...

* Mainly dry this weekend with highs generally in the 30s to near 40

* Low risk for a brief light wintry mix Sun night with best chance
  near the NH border

* Unseasonably mild Mon and particularly Tue when highs around
  60 are possible

* Low confidence forecast Wed/Thu especially with temperatures and
  precipitation chances

Details...

Friday night...

High pressure in control will result in dry weather with light
winds.  It still will be quite cold with a good night of radiational
cooling expected, particularly in the snow covered/out-lying
locations.  Low temperatures should bottom out in the single digits
to lower teens in most locations.

Saturday and Sunday...

We will see some moderation in temperatures as deep upper trough
lifts northeast of our region.  However, another surface high
pressure builds across Quebec late Sat into Sun.  This will limit
the moderation in temperatures to some degree...keeping highs mainly
in the 30s Sat/Sun but its not out of the question that a few
locations reach 40 on Sun.  Dry weather should prevail, but can not
rule out a brief flurry/snow shower late Sat/Sat night with a cold
front. However, moisture is extremely limited so overall expect dry
weather.

Sunday night...

A warm front will attempt to lift across our region Sunday night.
Deeper moisture/forcing associated with the warm front are limited.
We can not rule the low risk for a brief light wintry mix sometime
Sun night with the best chance near the NH border.  If we do see any
precipitation it appears it will be rather light.

Monday and Tuesday...

GEFS/EPS Ensemble guidance in very good agreement in a trough across
the western U.S., resulting in southwest flow aloft and anomalous
high height fields into New England.  The result will be well above
normal temperatures. Highs Mon will likely be 50+ in some
locales and may reach the upper 50s to the lower 60s on Tue.
Dry weather probably dominates over this time too given lack of
strong forcing/moisture. However, can not rule out a shower or
two from time to time. Main story though will be the
unseasonable mild temperatures.

Wednesday and Thursday...

Low confidence forecast Wed into Thu especially in regards to
temperatures.  Abnormally high height fields continue, but there are
signs that we may be dealing with a backdoor cold front.  Therefore,
a large range in possible temperatures.  It also may become
unsettled at times with perhaps a wave or two of low pressure, but
timing is uncertain.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Today...High confidence.
VFR. W winds gusting to 20-25 kt. Low risk for brief MVFR CIGS
flirting with KACK from time to time.

Tonight and Friday...High confidence. VFR, but low risk for
MVFR CIGS flirting with KACK at times. West wind gusts 20-25 kt
diminishing tonight.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence.

Outlook /Friday Night through Monday/...

Friday Night: VFR.

Saturday through Saturday Night: Mainly VFR but some marginal
MVFR cigs are possible late Sat/Sat night with the best chance
north of the MA Turnpike

Sunday: Mainly VFR.

Sunday Night: Low end VFR to marginal MVFR cigs. Slight chance
FZRA, slight chance SHSN, slight chance PL.

Monday: Breezy with mainly VFR conditions.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

Today...High confidence.
All marine headlines have been converted to small craft
advisories. Small Craft Advisories will continue through the
day. Expect gusts up to 25-30 kt, with moderate to heavy
freezing spray across the open waters. Have continued Freezing
Spray Advisories and Warnings through mid to late this morning.

Tonight and Friday...High confidence.
West wind gusting up to 25-30 kt will persist tonight into
early Friday morning, then will diminish. Light to moderate
freezing spray will continue into Friday morning.

Outlook /Friday Night through Monday/...Moderate confidence.

Friday Night: Winds less than 25 kt.

Saturday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of seas approaching 5 ft.

Saturday Night: Low risk for Small Craft Advisory winds with
areas of gusts up to 30 kt. Areas of seas approaching 5 ft.

Sunday: Winds less than 25 kt.

Sunday Night: Winds less than 25 kt.

Monday: Winds less than 25 kt.

&&

.CLIMATE...
Record LOWEST High Temperatures for Today...

Boston ....... 12 (1920, 1935)
Hartford ..... 15 (1951)
Providence ... 15 (1935)
Worcester .... 11 (1951)

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Chill Advisory until 9 AM EST this morning for CTZ002>004.
MA...Wind Chill Advisory until 9 AM EST this morning for MAZ003-
     005>007-010>019-026.
     Wind Chill Warning until 11 AM EST this morning for MAZ002-008-
     009.
     Wind Chill Warning until 9 AM EST this morning for MAZ004.
RI...Wind Chill Advisory until 9 AM EST this morning for RIZ001>005.
MARINE...Heavy Freezing Spray Warning until 11 AM EST this morning for
     ANZ231-232-251-254-255.
     Small Craft Advisory until 6 AM EST Friday for ANZ231-232.
     Small Craft Advisory until 5 AM EST Friday for ANZ230-233>235-
     237.
     Freezing Spray Advisory until 6 AM EST Friday for ANZ233>235-
     237-250-256.
     Small Craft Advisory until 4 PM EST this afternoon for ANZ236.
     Small Craft Advisory until noon EST Friday for ANZ250-254>256.
     Small Craft Advisory until 8 AM EST Friday for ANZ251.

&&

SYNOPSIS...EVT/Frank
NEAR TERM...Frank/EVT
SHORT TERM...EVT
LONG TERM...Frank
AVIATION..EVT/Frank
MARINE...EVT/Frank
CLIMATE...Staff
Hazardous weather outlook, Jan 31, 6:35 AM EST, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
635 AM EST Thu Jan 31 2019

MAZ004-011145-
Northern Worcester MA-
635 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ003-005>007-010>019-026-RIZ001>005-011145-
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
635 AM EST Thu Jan 31 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-008-009-011145-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
635 AM EST Thu Jan 31 2019

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-RIZ006>008-011145-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
635 AM EST Thu Jan 31 2019

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ233>235-237-250-256-011145-
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
635 AM EST Thu Jan 31 2019

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-232-251-254-255-011145-
Cape Cod Bay-Nantucket Sound-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
635 AM EST Thu Jan 31 2019

...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-011145-
Boston Harbor-Narragansett Bay-
635 AM EST Thu Jan 31 2019

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jan 31, 3:46 AM EST, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
346 AM EST Thu Jan 31 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-311415-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Ayer, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
346 AM EST Thu Jan 31 2019

...SOME SLIPPERY TRAVEL THIS MORNING DESPITE DRY WEATHER...

Despite dry weather this morning, some slippery travel may impact
morning commuters from yesterday's snow squalls. Bitterly cold
temperatures ranging from 5 below to 5 above zero will make
traditional road salt rather in effective. Therefore...motorists
should be prepared for some roads to be snow covered and slippery
for the morning commute.

Frank
Special weather statement, Jan 31, 3:50 AM EST, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
350 AM EST Thu Jan 31 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-311415-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre,
Fitchburg, Framingham, Lowell, Lawrence, Gloucester,
Chesterfield, Blandford, Amherst, Northampton, Springfield,
Milford, Worcester, Foxborough, Norwood, Cambridge, Boston,
Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Ayer, Foster, Smithfield, Providence, Coventry,
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol,
Narragansett, Westerly, Newport, and New Shoreham
350 AM EST Thu Jan 31 2019

...SOME SLIPPERY TRAVEL THIS MORNING DESPITE DRY WEATHER...

Despite dry weather this morning, some slippery travel may impact
morning commuters from yesterday's snow squalls. Bitterly cold
temperatures ranging from 5 below to 5 above zero will make
traditional road salt rather ineffective. Therefore...motorists
should be prepared for some roads to be snow covered and slippery
for the morning commute.

Frank

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 7:10 PM ESTSnow Squall WarningBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk50 min
Jan 30, 10:21 PM ESTSmall Craft AdvisoryBOX40 hr
Jan 31, 10:53 AM ESTWind Chill AdvisoryBOXFranklin, Hampden, Hampshire, Worcester23 hr

Nearby

Wind Chill Advisories in Massachusetts, 2019Every wind chill advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.